Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 972135, 5 pages
http://dx.doi.org/10.1155/2014/972135
Research Article

Existence of Positive Solutions for an Elastic Beam Equation with Nonlinear Boundary Conditions

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 9 December 2013; Accepted 18 February 2014; Published 20 March 2014

Academic Editor: Ch. Tsitouras

Copyright © 2014 Ruikuan Liu and Ruyun Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruikuan Liu and Ruyun Ma, “Existence of Positive Solutions for an Elastic Beam Equation with Nonlinear Boundary Conditions,” Journal of Applied Mathematics, vol. 2014, Article ID 972135, 5 pages, 2014. doi:10.1155/2014/972135